# SDR AU000284

- Difficulty date: March 22, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 5360060501
- Condition: Deteriorated
- Location: Fuel Storage
- Part time: 6,638 cycles
- Component: Fuel Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT FORWARD AND AFT AND LEFT FORWARD FUEL CELLS HOLED DUE TO CELL DETERIORATION.  FUEL LEAKING FROM CELLS.
